Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
Other MSP Journals
In  Forthcoming  Issues
Rational homology cobordisms of plumbed 3-manifolds

Paolo Aceto

On the Alexander theorem for the oriented Thompson group $\vec{F}$

Valeriano Aiello

Using secondary Upsilon invariants to rule out stable equivalence of knot complexes

Samantha Allen

Towards topological Hochschild homology of Johnson-Wilson spectra

Christian Ausoni, Birgit Richter

Space of isospectral periodic tridiagonal matrices

Anton Ayzenberg

The realizability of some finite-length modules over the Steenrod algebra by spaces

Andrew Baker, Tilman Bauer

Constructing thin subgroups of SL(n+1,R) via bending

Samuel Ballas, Darren Long

The prism manifold realization problem

William Ballinger, Chloe Ching-Yun Hsu, Wyatt Mackey, Yi Ni, Tynan Ochse, Faramarz Vafaee

The Reidemeister graph is a complete knot invariant

Agnese Barbensi, Daniele Celoria

Invertible k(2)-local e-modules in c_4-spectra

Agnès Beaudry, Irina Bobkova, Michael Anthony Hill, Vesna Stojanoska

Localizing the $E_2$ page of the Adams spectral sequence

Eva Belmont

Towards the $K(2)$ local homotopy groups of Z

Prasit Bhattacharya, Philip Egger

Moduli space of meromorphic differentials with marked horizontal separatrices

Corentin Boissy

Equivariant dendroidal Segal spaces and $G$-$\infty$-operads

Peter Bonventre, Luís Alexandre Pereira

The extrinsic primitive torsion problem

Khalid Bou-Rabee, W. Patrick Hooper

The dihedral genus of a knot

Patricia Cahn, Alexandra Kjuchukova

On the KO-groups of toric manifolds

Li Cai, Suyoung Choi, Hanchul Park

Incidence bicomodules, Möbius inversion, and a Rota formula for infinity adjunctions

Louis Carlier

Hofer-Zehnder capacity and Bruhat graph

Alexander Caviedes Castro

Section problems for configurations of points on the Riemann sphere

Lei Chen, Nick Salter

On the Hikami-Inoue conjecture

Jinseok Cho, Seokbeom Yoon, Christian K. Zickert

Transverse link invariants from the deformations of Khovanov $\mathfrak{sl}_{3}$-homology

Carlo Collari

Hyperbolicity of link complements in Seifert-fibered spaces

Tommaso Cremaschi, José Andrés Rodríguez Migueles

Non-Semisimple Quantum Invariants and TQFTs from Small and Unrolled Quantum Groups

Marco De Renzi, Nathan Geer, Bertrand Patureau-Mirand

Symmetric homotopy theory for operads

Malte Dehling, Bruno Vallette

A new non-arithmetic lattice in PU(3,1)

Martin Deraux

Cohomological correspondence categories

Andrei Druzhinin, Håkon Kolderup

Naturality of the contact invariant in monopole floer homology under strong symplectic cobordisms

Mariano Echeverria

Fundamental groups of formal Legendrian and horizontal embedding spaces

Eduardo Fernández, Javier Martínez-Aguinaga, Francisco Presas

Roller boundaries for median spaces and algebras

Elia Fioravanti

The syzygy order of big polygon spaces

Matthias Franz, Jianing Huang

Simplicial G-complexes and representation stability of polyhedral products

Xin Fu, Jelena Grbić

Contracting isometries of CAT(0) cube complexes and acylindrical hyperbolicity of diagram groups

Anthony Genevois

Topological properties of spaces admitting a coaxial homeomorphism

Ross Geoghegan, Craig R. Guilbault, Michael Mihalik

Mapping class groups of covers with boundary and braid group embeddings

Tyrone Ghaswala, Alan McLeay

State graphs and fibered state surfaces

Darlan Girão, Jessica S. Purcell

Pillowcase covers: Counting Feynman-like graphs associated with quadratic differentials

Elise Goujard, Martin Möller

Null-homologous exotic surfaces in 4-manifolds

Neil Readon Hoffman, Nathan Sarkis Sunukjian

On the Brun spectral sequence for topological Hochschild homology

Eva Höning

Immersed Möbius bands in knot complements

Mark C. Hughes, Seungwon Kim

Axiomatic S^1 Morse-Bott theory

Michael Hutchings, Jo Nelson

Z2-Thurston norm and complexity of 3-manifolds, II

William Jaco, Hyam Rubinstein, Jonathan Spreer, Stephan Tillmann

Topological spines of 4-manifolds

Hee Jung Kim, Daniel Ruberman

Trisections of surface complements and the Price twist

Seungwon Kim, Maggie Miller

Amenable signatures, algebraic solutions, and filtrations of the knot concordance group

Taehee Kim

Trisections, intersection forms and the Torelli group

Peter Lambert-Cole

Disjoinable Lagrangian tori and semisimple symplectic cohomology

Yin Li

Contact structures, excisions and sutured monopole Floer homology

Zhenkun Li

On the genus defect of positive braid knots

Livio Liechti

Minimal pseudo-Anosov stretch factors on nonoriented surfaces

Livio Liechti, Balázs Strenner

On spectral sequences from Khovanov homology.

Andrew Lobb, Raphael Zentner

The Segal conjecture for infinite discrete groups

Wolfgang Lück

Unboundedness of some higher Euler classes

Kathryn Mann

A structure theorem for $RO(C_2)$-graded Bredon cohomology

Clover May

Immersed cycles and the JSJ decomposition

Suraj Krishna Meda Satish

An extension of Quillen's theorem B

Ieke Moerdijk, Joost Nuiten

Equivariant loops on classifying spaces

Kristian Moi

Splitting formulas for the rational lift of the Kontsevich integral

Delphine Moussard

The Little Bundles Operad

Lukas Müller, Lukas Woike

Homology of ternary algebras yielding invariants of knots and knotted surfaces

Maciej Niebrzydowski

On the mod-$\ell$ homology of the classifying space for commutativity

Cihan Okay, Ben Williams

Model structures for $(\infty,n)$-categories on (pre)stratified simplicial sets and prestratified simplicial spaces

Viktoriya Ozornova, Martina Rovelli

The complement of a NIL graph with thirteen vertices is IL

Andrei Pavelescu, Elena Pavelescu

Exponential functors, R-matrices and twists

Ulrich Pennig

Non-abelian reciprocity laws and higher Brauer--Manin obstructions

J. P. Pridham

$\tau$-invariants for knots in rational homology spheres

Katherine Raoux

An explicit model for the homotopy theory of finite type Lie $n$-algebras

Christopher L. Rogers

On the homotopy theory for Lie $\infty$-groupoids, with an application to integrating $L_\infty$-algebras

Christopher L. Rogers, Chenchang Zhu

A new approach to twisted K-theory of compact Lie groups

Jonathan Rosenberg

Holomorphic bundles on the blown-up plane and the bar construction

João Paulo Santos

Ribbon distance and Khovanov homology

Sucharit Sarkar

Rational homology 3-spheres and simply connected definite bounding

Kouki Sato, Masaki Taniguchi

Essential loops in taut ideal triangulations

Saul Schleimer, Henry Segerman

Lusternik-Schnirelmann category of products with half-smashes

Donald Stanley, Jeffrey Strom

An unstable change of rings for Morava E-theory

Robert Thompson

Alternative versions of the Johnson homomorphisms and the LMO functor

Anderson Vera

Relative recognition principle

Renato Vasconcellos Vieira

Some results related to finiteness properties of groups for families of subgroups

Timm von Puttkamer, Xiaolei Wu

Asymptotic Behavior of the Colored Jones polynomials and Turaev-Viro Invariants of the figure eight knot

Ka Ho Wong, Kwok Keung Au

Pseudo-Anosov maps with small stretch factors on punctured surfaces

Mehdi Yazdi